# SDR C77A20140701001

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 16,845 hours, 9,573 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 27874C1
- Condition: Failed
- Location: Engine
- Part time: 10,744 hours, 6,013 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FIRE BOTTLE ENG 1 & 2 FIRE BOTTLE A FAIL.  R & R ENG 1 & 2 FIRE BOTTLE A IAW AMM, OPERATIONS CHECKED GOOD.
